MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST MESH; SURGICAL MESH
Catalog Number 5954600
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Abdominal Pain (1685); Bruise/Contusion (1754)
Date of Event 09/17/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information received, no conclusions can be made as the degree to which the device used to treat the patient may have caused or contributed to the post-op complication.Per medical records review, a couple of months post implant the patient experienced pain and bruising thereby underwent pain management.Per surgeon the patient¿s discomfort at the site of hernia repair may be due to chronic pain or related to the patient¿s fibromyalgia condition.The adverse reactions section of the instructions-for-use supplied with the device lists pain as a possible complication.To date, this is the only reported complaint for the reported lot.This mdr represents the ventralight st mesh (device #1).Additional supplemental mdr to represent the capsure (device #2) and mdr to represent the capsure (device #3) were submitted.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided by patient's attorney: on (b)(6) 2018 - patient was diagnosed with incisional hernia thereby underwent laparoscopic repair with implant of ventralight st mesh (device #1).Per operative notes, ¿ports were inserted in epigastric area and right iliac fossa.Omentum was removed from hernia sac.A ventralight st mesh (device #1) was positioned over the hernia defect using sutures.The mesh was fixed in place using a double crown of capsure (device #2 & #3) fasteners.¿ on (b)(6) 2018 to (b)(6) 2022 - during visits patient had pain, discomfort, slight bulge and bruising at the site of laparoscopic hernia repair thereby underwent pain management.Surgeon felt that the patient¿s discomfort at the site of hernia repair was either due to chronic pain or related to the patient¿s fibromyalgia condition.This file represents ventralight st mesh (device #1).

Brand Name
VENTRALIGHT ST MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key20083991
Report Number1213643-2024-00427
Device Sequence Number7561649
Product Code FTL
UDI-Device Identifier00801741031632
UDI-Public(01)00801741031632(17)191228(10)HUBZ0396
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K101851
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Other,Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/28/2019
Device Catalogue Number5954600
Device Lot NumberHUBZ0396
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2024
Initial Report FDA Received Date08/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR
Patient SexFemale
Patient Weight80 KG